# SDR DALA13000516307

- Difficulty date: January 7, 2013
- Submitted: January 9, 2013
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 97,543 hours, 11,950 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tension Tie
- Condition: Cracked
- Location: Bs 1140
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPEN HOLE HFEC INSP ON RT SIDE BS 1140 TENSION TIE FOUND 01 EA CRACK AT FWD CHANNEL, LWR ROW 5TH FASTENER HOLE FORM OTBD.  REPAIRED, REAMED, & OVERSIZE FROM 0.199" TO 0.216" DIA IAW SB747-53A2507, REV 1.
